# SDR UALA2013070804747

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,094 hours, 12,804 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 79027013
- Part serial: 199
- Condition: Fluctuates
- Location: Posit 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT DUCT PRESSURE FLUCTUATES RAPIDLY BETWEEN 20 & 40 PSI DURING SLIGHT PWR REDUCTIONS.  BITE OF THE AIR BLEED CONTROLLER SHOWED PRV AND PRVC FAULT.  REPLACED PRV AND PRVC IAW AMM, OPS CHECKED NORMAL.
